Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 134, NWS Hastings, NE

May 19, 20125 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 19, 2012, 4:53 PM CDT for 5 counties in Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2012, 4:53 PM CDT (21:53 UTC)
Expired
May 19, 2012, 5:30 PM CDT
In force
37 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hamilton County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, York County, NE

The radar

The Omaha radar (KOAX), 100 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:40 PM CDTHAIL 16 Ssw Columbus, NEDELAYED REPORT FROM SEVERE STORMS ON THE 19TH. HAIL UP TO QUARTER SIZE. TIME ESTIMATED FROM RADAR DATA. REPORT FROM NERAIN OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-453 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KGID 192153
SVRGID
NEC081-121-125-143-185-192230-
/O.NEW.KGID.SV.W.0134.120519T2153Z-120519T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
453 PM CDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  EAST CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA...
  POLK COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 530 PM CDT

* AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BRADSHAW...OR 11 MILES WEST OF YORK...AND
  MOVING NORTH AT 25 MPH. ADDITIONAL STORMS WERE DEVELOPING RAPIDLY  
  ACROSS THE WARNED AREA AND COULD BECOME SEVERE QUICKLY.

* LOCATIONS IMPACTED INCLUDE...
  BENEDICT...HORDVILLE...POLK...STROMSBURG...CLARKS...OSCEOLA...
  SILVER CREEK AND SHELBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4106 9738 4104 9753 4084 9769 4106 9799
      4146 9771 4146 9770 4140 9769 4139 9759
      4134 9759 4137 9751 4137 9746 4139 9739
      4138 9737 4133 9736
TIME...MOT...LOC 2152Z 195DEG 23KT 4094 9778
WIND...HAIL <50MPH 1.00IN

$$
EWALD
1 follow-up statement
345 
WWUS53 KGID 192207
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
507 PM CDT SAT MAY 19 2012

NEC081-121-125-143-185-192230-
/O.CON.KGID.SV.W.0134.000000T0000Z-120519T2230Z/
HAMILTON NE-MERRICK NE-NANCE NE-POLK NE-YORK NE-
507 PM CDT SAT MAY 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YORK...POLK...EAST CENTRAL NANCE...NORTHEASTERN MERRICK AND
NORTHEASTERN HAMILTON COUNTIES UNTIL 530 PM CDT...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES SOUTH OF HORDVILLE...OR 15 MILES 
NORTHWEST OF YORK...MOVING NORTH AT 25 MPH. IN ADDITION...SEVERAL 
SEVERE THUNDERSTORMS WERE LOCATED ACROSS POLK COUNTY AND WERE MOVING 
NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BENEDICT...HORDVILLE...POLK...STROMSBURG...CLARKS...OSCEOLA...
  SILVER CREEK AND SHELBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4106 9738 4104 9753 4084 9769 4106 9799
      4146 9771 4146 9770 4140 9769 4139 9759
      4134 9759 4137 9751 4137 9746 4139 9739
      4138 9737 4133 9736
TIME...MOT...LOC 2206Z 195DEG 23KT 4101 9784
WIND...HAIL <50MPH 1.50IN

$$
EWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 19, 2:26 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 19 2012

.SHORT TERM...REST OF TODAY THROUGH SUNDAY. PRIMARY FORECAST
CONCERN LIES WITH THUNDERSTORM CHANCES THROUGH THIS EVENING.

UPPER LEVEL PROFILER AND SATELLITE DATA NOT SHOWING ANY SURPRISES
EARLY THIS AFTERNOON...WITH THE SYSTEM OF INTEREST STARTING TO
PUSH OUT OF CO AND ONTO THE PLAINS...AND ACTIVITY IS ALREADY
ONGOING ACROSS PORTIONS OF SWRN NEB/WRN KS AND MOVING TOWARD THE
WRN EDGE OF THE CWA. AT THE SFC...MAIN FRONT MADE PRETTY GOOD
EASTWARD PROGRESS THIS MORNING...MAKING IT ABOUT HALFWAY THROUGH
THE CWA...WHERE IT HAS SINCE SLOWED/STALLED OUT. WARMER MID LEVEL
TEMPS HAVE KEPT THE AREA IN THE PROXIMITY OF THE FRONT CAPPED OFF
SO FAR...BUT THAT ISNT EXPECTED TO LAST TOO MUCH LONGER AS THE
UPPER LEVEL TROUGH APPROACHES. EVEN WITH PLENTY OF CLOUD COVER IN
PLACE...TEMPS CLIMBING WELL INTO THE 70S AND LOWER 80S ALONG WITH
DEWPOINTS APPROACHING/AT 60 DEGREES HAS RESULTED IN INSTABILITY
VALUES NEAR/+ 2000 J/KG ALONG AND AHEAD OF THE FRONT WITH WEAKER
SHEAR...WITH LESS INSTABILITY BUT BETTER SHEAR SET UP BEHIND THE
FRONT.

THIS SURFACE FRONT WILL REMAIN THE PRIMARY FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON/EVENING...BUT WILL ALSO HAVE TO KEEP AN
EYE ON THE ONGOING ELEVATED ACTIVITY TO THE WEST. SHORT TERM/HIRES
MODELS REMAIN IN GOOD AGREEMENT SHOWING THE E/SE HALF OF THE CWA
BEING PRIMARILY IMPACTED BY ANY ACTIVITY ASSOCIATED WITH THE
FRONT...WHERE HAIL/WIND AND AN ISO TOR WILL REMAIN A CONCERN.
HAIL/WIND WOULD BE THE CONCERNS WITH THE ACTIVITY FURTHER WEST.
PRECIPITATION IS EXPECTED SHIFT OFF TO THE E/NE...AND SHIFT OUT
OF THE CWA NEAR/IF NOT BEFORE MIDNIGHT.

ONCE WE GET PAST MIDNIGHT TONIGHT AND THROUGH TOMORROW...DRY
FORECAST REMAINS IN PLACE...WITH SLIGHT NORTHWESTERLY FLOW SETTING
UP IN THE UPPER LEVELS BEHIND THIS LATEST TROUGH AXIS AND AHEAD OF
WEAK RIDGING DEVELOPING OVER THE ROCKIES. ONCE THE SFC FRONT
PUSHES  OUT OF THE CWA...HIGH PRESSURE SETTLES IN FROM THE
WEST...AND IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS
THROUGH THE DAY. THIS WILL KEEP WINDS GENERALLY NORTHERLY...WITH
SPEEDS ARND 10 MPH...AND WITH COOLER AIR ACCOMPANYING THIS SFC
HIGH...TEMPERATURES ARE EXPECTED TO 'ONLY' TOP OUT IN THE LOW/MID
70S...OR NEAR AVERAGE FOR THIS TIME OF YEAR.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

FOR SUNDAY THROUGH TUESDAY NIGHT...UPPER LEVEL RIDGING SHOULD BE A
STRONG INFLUENCE ON KEEP OUR WEATHER DRY WITH A SURFACE TROUGH
IN THE LEE OF THE ROCKY MOUNTAINS DEVELOPING DURING THIS PERIOD.
TUESDAY MAY VERY WELL BE THE WARMEST DAY WITH 850 MB BEING THE
WARMEST AHEAD OF LEE TROUGH AND AN APPROACHING COLD FRONT.
ALSO...TUESDAY AFTERNOON WILL BE QUITE WINDY WITH AN INCREASING
PRESSURE GRADIENT...ESPECIALLY WEST OF HIGHWAY 281.

THE UPPER LEVEL PATTERN BECOMES QUITE AMPLIFIED BY WEDNESDAY.
MODELS  ARE IN GOOD AGREEMENT THAT A MEAN LONGWAVE TROUGH
DEVELOPS IN THE WESTERN UNITED STATES AND A LONGWAVE RIDGE TO THE
EAST. THE GFS IS MORE EARLY AND AGGRESSIVE THAN THE ECMWF AT
EJECTING PIECES OF ENERGY INTO THE PLAINS...WHICH WILL LEAD TO AT
LEAST LOW CHANCES OF PRECIPITATION FROM WEDNESDAY INTO THE REST OF
THE LONG TERM FORECAST. AT THE SURFACE...A WARM FRONT IS FORECAST
TO PASS EAST OF THE CWA BY SOMETIME WEDNESDAY...WITH A COLD FRONT
IN WESTERN NEBRASKA PREDICTED TO STALL SOMEWHERE JUST WEST OF THE
CWA. THE RIDGE TO THE EAST OF THE CWA SHOULD SHUNT MOISTURE RETURN
TO AT LEAST SOME EXTENT...CALLING INTO QUESTION THE CHANCES OF
SEVERE WEATHER AND FOR THAT MATTER...PRECIPITATION. MOISTURE
SHOULD EVENTUALLY MAKE A RETURN WITH THE STALLED BOUNDARY HANGING
AROUND THE REGION INTO THE WEEKEND. DETERMINING SEVERE CHANCES
WILL BE DICEY...BUT STORMS WEDNESDAY AFTERNOON AND EVENING COULD
BE STRONG TO SEVERE...ESPECIALLY AS THE LOW-LEVEL JET KICKS IN
WEDNESDAY EVENING. THE PLACEMENT OF THE BAROCLINIC ZONE WILL BE
CRUCIAL IN DETERMINING SEVERE WEATHER CHANCES FURTHER OUT THAN
WEDNESDAY. SHEAR NEAR THE BOUNDARY SHOULD BE AMPLE FOR SEVERE
WEATHER...BUT INSTABILITY SEEMS TO BE THE LIMITING FACTOR HERE.
NORTHERN AND WESTERN AREAS OF THE CWA HAVE POTENTIAL TO BE COOLER
THAN THE REST IF THE BOUNDARY DRAPES INTO OUR CWA.

&&

.AVIATION...18Z TAF. PRIMARY CONCERN FOR THIS TAF PERIOD LIES WITH
THUNDERSTORM CHANCES. AN UPPER LEVEL STORM SYSTEM PUSHING OUT OF
THE ROCKIES WILL BRING INCREASING THUNDERSTORM CHANCES TO THE
TERMINAL AREA THIS AFTERNOON AND INTO THE EARLY EVENING...AND HAVE
VC MENTION AS WELL AS A TEMPO GROUP MENTIONED. THE SURFACE COLD
FRONT HAS PUSHED SOUTH OF THE TERMINAL...WINDS WILL BE GUSTY THIS
AFTERNOON...AND WILL REMAIN NORTH/NORTHWESTERLY THROUGH THIS TAF
PERIOD. OUTSIDE OF MVFR CIGS BEING POSSIBLE THIS AFTERNOON/EVENING
AS THE STORM SYSTEM PASSES...VFR CONDITIONS EXPECTED.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 19, 2:31 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
231 PM CDT SAT MAY 19 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
231 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND CONTINUING INTO THE MID TO LATE
EVENING HOURS. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO THE
SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TUESDAY AFTERNOON WILL BE WINDY. WIND WILL BLOW FROM THE SOUTH AT
SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED...ESPECIALLY WEST OF HIGHWAY 281.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH SATURDAY.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING. ALTHOUGH PREDICTABILITY IS LOW...STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING...DURING THE TIME PERIOD OF THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND
EVENING ACROSS THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ADO/HEINLEIN

In the hours before

Special weather statement, May 19, 3:52 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT SAT MAY 19 2012

NEZ075-085-192130-
ADAMS NE-WEBSTER NE-
352 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ADAMS AND WESTERN
WEBSTER COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF INAVALE...OR 31 MILES SOUTH
OF HASTINGS...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLADEN...
  BLUE HILL...
  AYR...
  ROSELAND...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4008 9851 4013 9873 4015 9873 4060 9859
      4053 9828
TIME...MOT...LOC 2052Z 197DEG 21KT 4019 9859

HEINLEIN
Local storm report, May 19, 4:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
422 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             BLUE HILL               40.33N 98.45W
05/19/2012  E1.00 INCH       WEBSTER            NE   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL STARTED AROUND 405 PM.

&&

ODER
Local storm report, May 19, 4:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
423 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             3 W BLUE HILL           40.33N 98.50W
05/19/2012  E1.00 INCH       WEBSTER            NE   TRAINED SPOTTER

&&

ODER
Local storm report, May 19, 4:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             BLUE HILL               40.33N 98.45W
05/19/2012  E1.50 INCH       WEBSTER            NE   TRAINED SPOTTER

&&

ODER
Special weather statement, May 19, 4:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT SAT MAY 19 2012

NEZ076-085-086-192215-
CLAY NE-NUCKOLLS NE-WEBSTER NE-
432 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...
NORTHWESTERN NUCKOLLS AND SOUTHWESTERN CLAY COUNTIES UNTIL 515 PM
CDT...

AT 424 PM CDT...STORM SPOTTERS REPORTED A GUSTNADO NEAR
ROSEMONT...OR 24 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 20
MPH.ALONG A BOUNDARY TO THE EAST OF THE MAIN SEVERE THUNDERSTORM
WHICH IS PRODUCING LARGE HAIL. THIS GUSTNADO IS DETACHED FROM THE
SEVERE THUNDERSTORM. ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED
THAN A TORNADO...GUSTNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE.
GUSTNADOES TYPICALLY APPEAR AS A SWIRL OF DUST OR DEBRIS. A SEVERE
THUNDERSTORM WARNING IS STILL IN EFFECT FOR EASTERN ADAMS...WESTERN
CLAY...AND NORTHEASTERN WEBSTER COUNTIES UNTIL 500 PM CDT.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAWRENCE...
  DEWEESE...
  FAIRFIELD...
  EDGAR...
  CLAY CENTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4012 9839 4022 9842 4056 9808 4035 9789
TIME...MOT...LOC 2126Z 234DEG 18KT 4025 9835

HEINLEIN
Special weather statement, May 19, 4:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT SAT MAY 19 2012

KSZ006-007-NEZ085-086-192215-
JEWELL KS-NUCKOLLS NE-SMITH KS-WEBSTER NE-
444 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...
SOUTHWESTERN NUCKOLLS...NORTHWESTERN JEWELL AND NORTHEASTERN SMITH
COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF ESBON...OR 37 MILES
NORTHWEST OF BELOIT...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GUIDE ROCK...
  COWLES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4019 9845 4007 9815 3981 9847 3989 9863
TIME...MOT...LOC 2144Z 211DEG 25KT 3992 9849

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:49 PM CDTSpecial Weather StatementGIDDawson41 min
May 19, 2:55 PM CDTSevere Thunderstorm WarningGIDDawson37 min
May 19, 3:52 PM CDTSpecial Weather StatementGIDAdams, Webster38 min
May 19, 4:19 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Webster41 min
May 19, 4:32 PM CDTSpecial Weather StatementGIDClay43 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls, Webster48 min
May 19, 4:44 PM CDTSpecial Weather StatementGIDWebster31 min
May 19, 4:56 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster49 min
May 19, 5:14 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York46 min
May 19, 5:19 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer41 min
May 19, 5:24 PM CDTTornado WarningGIDClay, Fillmore, Nuckolls, Thayer36 min
May 19, 5:29 PM CDTSevere Thunderstorm WarningGIDPolk, York46 min
May 19, 5:29 PM CDTTornado WarningGIDNuckolls31 min
May 19, 5:45 PM CDTSpecial Weather StatementGIDDawson45 min
May 19, 5:56 PM CDTSevere Thunderstorm WarningGIDYork49 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer48 min
May 19, 5:59 PM CDTTornado WarningGIDFillmore31 min
May 19, 6:01 PM CDTSevere Thunderstorm WarningGIDDawson44 min
May 19, 6:07 PM CDTSevere Thunderstorm WarningGIDAdams, Hall38 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningGIDPolk30 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningGIDYork21 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick30 min
May 19, 6:46 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Hamilton, York3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.